Topic: Reducing chemo and adding a few things.
Lauren has been on Oxaliplatin and Xeloda every three weeks for about three months. She has had neuropathy with the Oxaliplatin each time and she would get really sore, red soles of her feet from the Xeloda. This last chemo, her doctor lowered her Xeloda by one pill (500 mg) and added two iv's to her infusion. One of calcium and one of magnesium. We saw a huge difference, especially with the sore, red feet. She didn't have them!! It made this chemo way easier in that respect. Her neuropathy didn't seem to be as bad either. I just wanted to let you know this in case anyone is on this chemo and doesn't get the calcium and magnesium. Ask about it. Lauren still had some nausea and was fairly tired while on the Xeloda.
My comments, suggestions, and opinions are based on my experience as a caretaker for my daughter, Lauren and from reading anything I can get my hands on about Cholangiocarcinoma. Please consult a physician for professional guidance.